# SDR WRXR20240909003

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67012101
- Condition: Gouged
- Location: Zone 500
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO LH FIXED LEADING EDGE 621AT, ABOVE LANDING/TAXI LIGHT. SMOOTH AND BLENDED DAMAGED AREA IAW CRJ 900 SRM 57-41-01-201-001-A01, NDT COMPLIED WITH, AREA RE-FINISHED IAW REO 670-57-41-576.
